# SDR WX0A2025102732613

- Difficulty date: September 16, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N277NV
- Make and model: Airbus A320-214
- Aircraft serial: 3205
- Aircraft time: 52,017 hours, 25,517 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY NOTED DURING AIRCRAFT HEAVY MX VISIT) NRC 1000-0059: (274-3) PASSENGER CABIN FLOOR STRUCTURE, BTWN FR12-FR18, AT Y1292, CORROSION FOUND ON SEAT TRACK. / PASSENGER CABIN FLOOR STRUCTURE, BTWN FR 12-FR 18, AT Y1292, SEAT TRACK REPLACED AS PER SRM 51-42-11, REV 154, MATERIAL USED: TRACK P/N D5311281300251, P/O 4351138, NUT PIN ASNA2529-3. P/O 2089523, BOLT P/N EN6115V3-7, P/O 4346570, WASHER P/N ASNA2397-6L, P/O 165580, MS21042-06, P/O 4323550, SCREW PIN MNAS1100-06-8, P/O 2048196, SEALANT P/N PRC870 C12, P/O 4335201."
